# SDR CA131126011

- Difficulty date: November 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 1,008 hours
- Engine: Pwc PW308C
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005482
- Condition: Making Metal
- Part time: 535 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ON THE RAMP WITH APU RUNNING, CREW NOTICE AN UNUSUAL ODOR IN CABIN, CREW VERIFIED APU EGT AN NOTICED EGT RISSING AT A FAST RATE, PILOT SHUTDOWN THE APU. MECHANIC WHEN ON SITE AND FOUND OIL FILTER FULL OF METAL.
